# SDR DALA2021091705558

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FLOOR STRINGERS LBL 10 AND LBL 2, BTW STA. 1500 TO 1540 AT AFT CARGO COMPARTMENT. IN REFERENCE TO NRC 00927. CORRECTIVE ACTION: SUMMARY OF NRC 00947: FLOOR STRINGERS LBL 10 AND LBL 2, FROM STA 1496 TO 1550 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM. (1949814)
